# SDR FDEA201901290223

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 29,816 hours, 16,298 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832020000
- Condition: Broken
- Location: Frames 42-43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT Z240 SEAT TRACK SCALLOP TAB BROKEN BETWEEN FR42 AND FR43 Y-1959 LT.  REPLACED SEAT TRACK IAW DWG A53810296 REV.N,   REPLACED CLEVIS FITTING IAW DWG A53812797 REV. E
